Bleeding whist on the pill

I was put on the pill as advised by gynecology in June for on going pelvic pain with an unknown cause to see if it helped, which it hasn't. Gyni suggested taking 3 strips back to back to reduce the amount of periods I have down to a 9 week cycle followed by a weeks break. However since starting the pill I have spotting and break-through bleeding every few weeks for a few days. Is this normal or should I get it checked out?

1 Reply

  • Hi.. ive been put on the pill for 3back to back strips too.. also to reduce my periods to stop my endometriosis getting worse.same problem as you is i still bleed and have spotting. Saw my GP who said follow what my body wants to do.. if it bleeds have a break in the pill.. i think its a stupid answer as im meant to be stopping the bleeding not allowing it. So i now need have a break every 3weeks as thats what my body does... Iv been told to go on the coil but heard soo much negative with it about infections that i dont even want to try it. Think you should see your GP and see if they can change the type of pill you recieve. Iv had mine changed 4times and now they wont change it as they all do the same for me... But worth a try for you.x

You may also like...